Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A theorem of the Hahn-Banach type for linear transformations


Author: Leopoldo Nachbin
Journal: Trans. Amer. Math. Soc. 68 (1950), 28-46
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1950-0032932-3
MathSciNet review: 0032932
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens and J. L. Kelley, Characterizations of the space of continuous functions over a compact Hausdorff space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 499-508. MR 0022999 (9:291b)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [3] I. S. Cohen, On non-Archimedean normed spaces, Indagationes Mathematicae vol. 10 (1948) pp. 244-249. MR 0025683 (10:48a)
  • [4] J. Dieudonné, Sur le théorème de Hahn-Banach, Revue Scientifique vol. 79 (1941) pp. 642-643. MR 0013223 (7:124d)
  • [5] -, La dualité dans les espaces vectoriels topologiques, Ann. École Norm. vol. 59 (1942) pp. 107-139. MR 0011532 (6:178g)
  • [6] R. Godement, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 1-84. MR 0023243 (9:327b)
  • [7] S. Kakutani, Concrete representations of abstract $ (M)$-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [8] M. Krein and S. Krein, Sur l'espace des fonctions continues definies sur un bicompact de Hausdorff et ses sousespaces semiordonnés, Rec. Math. (Mat. Sbornik) N.S. vol. 13 (1943) pp. 1-37. MR 0012209 (6:276a)
  • [9] M. Krein and D. Milman, On the extreme points of regularly convex sets, Studia Mathematica vol. 9 (1940) pp. 133-138. MR 0004990 (3:90a)
  • [10] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 0007093 (4:84f)
  • [11] B.de Sz. Nagy, Sur les lattis linéaires de dimension finie, Comment. Math. Helv. vol. 17 (1945) pp. 209-213. MR 0013220 (7:124a)
  • [12] F. Riesz, Sur quelques notions fondamentales dans la théorie générale des opérations linéaires, Ann. of Math. vol. 41 (1940) pp. 174-206. MR 0000902 (1:147d)
  • [13] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905
  • [14] -, A general theory of spectra, I and II, Proc. Nat. Acad. Sci. U.S.A. vol. 26 (1940) pp. 280-283, vol. 27 (1941) pp. 83-87. MR 0002023 (1:338e)
  • [15] -, Boundedness properties in function-lattices, Canadian Journal of Mathematics vol. 1 (1949) pp. 176-186. MR 0029091 (10:546a)
  • [16] A. Youdine, Solution de deux problèmes de la théorie des espaces semiordonnés, C. R. (Doklady) Acad. Sci. URSS. vol. 27 (1939) pp. 418-422.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0032932-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society